MathSciNet Relay Station
MathSciNet bibliographic data
MR1266278 46L87 (46L37 58B25)
Andruchow, Esteban; Stojanoff, Demetrio Geometry of conditional expectations and finite index. Internat. J. Math. 5 (1994), no. 2, 169–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement